# SDR ASAA2017042220494

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,188 hours, 2,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER REACHING FLIGHT LEVEL 340, FUMES WERE OBSERVED SIMILAR TO SOMETHING HOT. THEN LEFT PACK LT ILLUMINATED. COMPLIED WITH QRH; PACK LT OUT W/ TRIP RESET; MASTER CAUTION RESET PACK LT OUT; FUMES WERE OBSERVED AGAIN; LEFT PACK LIGHT LT ILLUMINATED; SUCCESSFUL RESET; APPROX 1 1/2 HRS LATER FUMES WERE OBSERVED IN THE FLIGHT DECK AS WELL AS THRU ROW 6; DESCENDING FL240 L PACK OFF; FUMES DISSIPATED. GROUNDED - YES. RAN LEFT AND RIGHT ENGINES PER AMM 71-00-00-800-807-F00. APPLIED LEFT AND RIGHT PACK PER AMM 21-00-00-800-803 FOR FIVE MINUTES. NO FUMES APPEARED, ALL CONDITIONS NORMAL. PERFORMED GVI OF ENGINE INLETS, PACK RAM AIR INLETS AND SURROUNDING AREA FOR EVIDENCE OF BIRD STRIKE OR EXCESS FLUIDS. NO DEFECTS FOUND. PERFORMED FIM TASK 21-62-801 FOR PACK TEMP CONTROL. SRADA EXIT LIGHT ILLUMINATED ON BITE BOX OF LEFT PACK. PERFORMED FIM 21-62 TASK 853 & PACK ZONE TEMP CONTROLLER RESET. ALL INDICATIONS NORMAL AT THIS TIME. COULD NOT DUPLICATE ANY ISSUE.
